Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 59, NWS Green Bay, WI

August 27, 2013Calumet County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 27, 2013, 7:22 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2013, 7:22 PM CDT (00:22 UTC)
Expired
Aug 27, 2013, 8:00 PM CDT
In force
38 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calumet County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 58 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 7:45 PM CDTTSTM WND DMGKiel, WITREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1311 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WUUS53 KGRB 280022
SVRGRB
WIC015-071-280100-
/O.NEW.KGRB.SV.W.0059.130828T0022Z-130828T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
722 PM CDT TUE AUG 27 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHWESTERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 800 PM CDT

* AT 718 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BRILLION TO 6 MILES SOUTH OF HIGH CLIFF STATE
  PARK...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHILTON...VALDERS...ST ANNA...CLEVELAND...BRANT...COLLINS...
  KILLSNAKE WILDLIFE AREA...BROTHERTOWN...HAYTON AND JERICHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4393 8817 4393 8833 4402 8840 4411 8840
      4423 8802 4390 8772 4389 8773 4389 8816
TIME...MOT...LOC 0022Z 327DEG 28KT 4410 8806 4403 8828

HAIL...1.00IN
WIND...60MPH

$$

TDH
2 follow-up statements
909 
WWUS53 KGRB 280036
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
736 PM CDT TUE AUG 27 2013

WIC015-071-280100-
/O.CON.KGRB.SV.W.0059.000000T0000Z-130828T0100Z/
CALUMET WI-MANITOWOC WI-
736 PM CDT TUE AUG 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MANITOWOC AND SOUTHERN CALUMET COUNTIES UNTIL 800 PM CDT...

AT 732 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF VALDERS TO 5 MILES SOUTHWEST OF
CHILTON...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ST ANNA...CLEVELAND...MEGGERS...STEINTHAL...NEW HOLSTEIN...ST
NAZIANZ...LOUIS CORNERS...KIEL...SCHOOL HILL...OSMAN...MILLHOME AND
SPRING VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4393 8817 4393 8833 4402 8840 4403 8840
      4415 8795 4390 8772 4389 8773 4389 8816
TIME...MOT...LOC 0036Z 327DEG 28KT 4401 8798 4394 8820

HAIL...1.00IN
WIND...60MPH

$$

TDH
625 
WWUS53 KGRB 280054
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
754 PM CDT TUE AUG 27 2013

WIC015-071-280104-
/O.EXP.KGRB.SV.W.0059.000000T0000Z-130828T0100Z/
CALUMET WI-MANITOWOC WI-
754 PM CDT TUE AUG 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MANITOWOC AND
SOUTHERN CALUMET COUNTIES WILL EXPIRE AT 800 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4393 8817 4393 8833 4402 8840 4403 8840
      4415 8795 4390 8772 4389 8773 4389 8816
TIME...MOT...LOC 0054Z 327DEG 28KT 4389 8788 4382 8810

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 5:58 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 27, 5:58 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT TUE AUG 27 2013

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 236 PM CDT TUE AUG 27 2013

LATEST SWOMCD CONTINUE INDICATE SOME POTENTIAL FOR A WATCH BOX LATER
THIS AFTERNOON. PLENTY OF HEAT AND HUMIDITY TO THE SOUTH OF THE
BOUNDARY...THUS EXPECT STORMS TO CONTINUE TO GET GOING THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING SOUTH OF WAUSAUKEE
TO MERRILL LINE. DAMAGING WINDS AND TORRENTIAL RAINS WILL BE THE
MAIN THREAT...BUT COULD NOT RULE OUT AN ISOLATED LARGE HAIL
REPORT. LATER TONIGHT...EXPECT LOW CLOUDS AND FOG TO DEVELOP. THE
FOG MAY BE DENSE WITH VISIBILITIES BELOW ONE QUARTER MILE.

ANY LOW CLOUDS AND FOG SHOULD BURN OFF BY MID MORNING. UNDER
PARTLY CLOUDY SKIES...HIGH TEMPERATURES WILL STILL RUN SOME 5 TO
10 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. DID NOT STRAY TOO
FAR FROM GUIDANCE.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 236 PM CDT TUE AUG 27 2013

PCPN TRENDS AND TEMPERATURES ARE THE MAIN FCST CONCERNS.

HIGH PRESSURE WILL RESIDE OVER THE REGION ON WEDNESDAY NIGHT...
SO DRY CONDITIONS ARE EXPECTED. SHOULD BE A GOOD NIGHT FOR FOG
DEVELOPMENT...WITH LIGHT WINDS...CLEAR SKIES AND WET SOIL FROM
THE RECENT HEAVY RAINFALL.

WEAK RETURN FLOW WILL DEVELOP OVER OUR NW COUNTIES ON THURSDAY...
AS THE HIGH BEGINS TO SHIFT EAST...SO WILL KEEP SMALL POPS OVER
MAINLY NC WI FOR THE AFTERNOON HOURS. PCPN CHANCES ARE EXPECTED
TO INCREASE ON THURSDAY NIGHT...AS A GOOD SURGE OF MOIST AND
UNSTABLE AIR FLOWS BACK INTO THE FCST AREA. DYNAMIC FORCING WILL
BE PROVIDED A WARM FRONT...A S/W TROF AND SOME UPPER LEVEL DIVG.
HAVE INCREASED POPS TO LIKELY OVER ABOUT THE WSTRN TWO-THIRDS OF
THE CWA...WITH MID-RANGE POPS IN OUR EASTERN COUNTIES.

THE WARM AND HUMID AIR MASS WILL RESIDE OVER THE REGION ON FRIDAY
AND SATURDAY...WITH A CONTINUED CHANCE OF THUNDERSTORMS. HARD TO
LATCH ONTO ANY SPECIFIC DYNAMIC FEATURES THIS FAR OUT...SO POPS
WILL REMAIN IN THE CHANCE CATEGORY. A COLD FRONT IS EXPECTED TO
MOVE THROUGH THE REGION SOMETIME IN THE SATURDAY NIGHT TO SUNDAY
TIME FRAME. THIS FRONT WILL BRING SUBSTANTIAL COOLING FOR THE
END OF THE LABOR DAY WEEKEND.

TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH AT LEAST SATURDAY...
AND DROP BELOW NORMAL SUNDAY NIGHT THROUGH TUESDAY. THERE IS
STILL SOME SIGNIFICANT DIFFERENCES IN H8 TEMPS BETWEEN THE
VARIOUS MEDIUM RANGE MODELS...WITH THE OPERATIONAL ECMWF STILL
BY FAR THE COLDEST. SINCE THE ECMWF ENSEMBLE MEAN IS 4 TO 8 C
WARMER THAN THE OPERATIONAL RUN...THINK THAT A COMPROMISE BETWEEN
THE ECMWF AND GFS IS THE BEST WAY TO GO. THE MAIN PERIOD OF
CONCERN FOR TEMPS IS SUNDAY...WHEN WE MAY NEED TO LOWER HIGHS
BY SEVERAL DEGREES WITH SUBSEQUENT FCSTS.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 554 PM CDT TUE AUG 27 2013

WEST TO EAST BAND OF SCATTERED SHOWERS AND STORMS OVER EAST
CENTRAL WISCONSIN WILL CONTINUE TO DROP SOUTHEAST THROUGH THE REST
OF EAST CENTRAL WISCONSIN EARLY THIS EVENING. CONVECTION MAINLY
LOCATED ALONG AND NEAR THE H850 BOUNDARY. A SURFACE BOUNDARY WAS
LOCATED SOUTH OF THIS CONVECTION AND ALSO MOVING SOUTH. SCATTERED
MVFR CIGS AND VSBYS WITH THE STORMS THIS EVENING. LATER
TONIGHT...LIGHT WINDS COMBINED WITH LOW LEVEL MOISTURE TO PRODUCE
AREAS OF LIFR/IFR CIGS/VSBYS DUE TO FOG AND STRATUS. HIGH PRESSURE
BUILDING INTO THE AREA WEDNESDAY WILL DEVELOP VFR CONDITIONS.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ECKBERG
LONG TERM......KIECKBUSCH
AVIATION.......TDH
Hazardous weather outlook, Aug 27, 2:52 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
252 PM CDT TUE AUG 27 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
252 PM CDT TUE AUG 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REST OF THE
AFTERNOON THROUGH MID EVENING SOUTH OF A WAUSAUKEE TO MERRILL LINE.
THE PRIMARY THREAT WITH THE STRONGER STORMS WILL BE DAMAGING WINDS
AND TORRENTIAL RAINFALL. LARGE HAIL IS ALSO POSSIBLE. THE STORMS
WILL GRADUALLY END FROM NORTH TO SOUTH.

HAZARDOUS TRAVEL IS LIKELY LATER TONIGHT DUE TO FOG. THE FOG MAY
BECOME DENSE WITH VISIBILITIES OF A QUARTER OF A MILE OR LESS.

HEAT INDICES AROUND 100 ACROSS WOOD...PORTAGE...WAUPACA AND
WAUSHARA COUNTIES WILL FALL INTO OR THROUGH THE 90S EARLY THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

HAZARDOUS TRAVEL IS POSSIBLE EARLY WEDNESDAY MORNING DUE TO
FOG...WHICH MAY BE LOCALLY DENSE WITH VISIBILITIES OF A QUARTER
OF A MILE OR LESS UNTIL MID MORNING.

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE IN THE WORK WEEK AND
INTO THE WEEKEND...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE
WEATHER WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED LATE THIS AFTERNOON INTO THIS
EVENING.

LMZ521-522-541>543-282000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
252 PM CDT TUE AUG 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A MARINE DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 PM FOR THE
COASTAL WATERS OF LAKE MICHIGAN. DENSE MARINE FOG WILL CONTINUE TO
REDUCE VISIBILITIES BELOW ONE MILE...AND AT TIMES DOWN TO A FEW
HUNDRED FEET. THE DENSE FOG SHOULD GRADUALLY DIMINISH LATER THIS
EVENING.

THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS AFTERNOON AND
EVENING. SOME OF THE STORMS WILL PRODUCE STRONG GUSTY WINDS...
LARGE HAIL AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE IN THE WORK WEEK AND
INTO THE WEEKEND...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE
WEATHER WILL OCCUR.

A STRONG COLD FRONTAL PASSAGE MAY RESULT IN GUSTY NORTH WINDS AND
BUILDING WAVES FROM SUNDAY NIGHT INTO MONDAY NIGHT...SO CONDITIONS
HAZARDOUS TO SMALL CRAFT MAY DEVELOP.

RE/TSK

In the hours before

Local storm report, Aug 27, 3:02 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT TUE AUG 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       WASHINGTON ISLAND       45.38N 86.90W
08/27/2013  M3.60 INCH       DOOR               WI   CO-OP OBSERVER

            MEASURED SINCE 7AM. 2.5 DAY TOTAL OF 4.55 INCHES.

&&

BERSCH
Special weather statement, Aug 27, 4:12 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT TUE AUG 27 2013

WIZ019-020-031-074-272215-
LANGLADE-MENOMINEE-SHAWANO-SOUTHERN OCONTO COUNTY-
412 PM CDT TUE AUG 27 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF SHAWANO...MOVING SOUTHEAST
AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MIDDLE VILLAGE...     INTERSECTION OF HWY 55 AND COUNTY M...
  KESHENA...            COLLEGE OF MENOMINEE NATION...
  LEGEND LAKE...        SHAWANO...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Local storm report, Aug 27, 5:11 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT TUE AUG 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             SHAWANO                 44.78N 88.59W
08/27/2013  M1.00 INCH       SHAWANO            WI   PUBLIC

            COURTESY OF WLUK-TV

&&

BERSCH
Local storm report, Aug 27, 5:39 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT TUE AUG 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             BONDUEL                 44.73N 88.44W
08/27/2013  E1.75 INCH       SHAWANO            WI   PUBLIC

            VIA SOCIAL MEDIA

&&

BERSCH
Local storm report, Aug 27, 6:00 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT TUE AUG 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             4 SE SHAWANO            44.74N 88.53W
08/27/2013  M1.25 INCH       SHAWANO            WI   CO-OP OBSERVER

&&

MG
Special weather statement, Aug 27, 6:36 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
636 PM CDT TUE AUG 27 2013

WIZ020>022-031-036>040-048>050-073-074-280030-
BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-MENOMINEE-NORTHERN OCONTO
COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-WAUPACA-WINNEBAGO-
636 PM CDT TUE AUG 27 2013

...THUNDERSTORMS WITH HEAVY RAIN MOVING OVER EAST CENTRAL
WISCONSIN...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER CLUSTER OF SHOWERS AND THUNDERSTORMS WILL PASS OVER EAST
CENTRAL WISCONSIN EARLY THIS EVENING. THE LEADING EDGE OF THE STORMS
EXTENDED FROM 27 MILES NORTHEAST OF GREEN BAY TO 6 MILES NORTHWEST
OF APPLETON...MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL...WIND GUSTS 35 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  MENASHA AND APPLETON BY 645 PM CDT...
  LITTLE CHUTE AND KIMBERLY BY 650 PM CDT...
  KAUKAUNA AND GREEN BAY BY 655 PM CDT...
  HIGH CLIFF STATE PARK BY 710 PM CDT...
  LUXEMBURG BY 720 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 3:23 AM CDTDense Fog AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas5 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.